Publications Count: 5

15 Team Members
Filters -> Year: 2019
1
TITLE: From Fixation Probabilities to d-player Games: An Inverse Problem in Evolutionary Dynamics
AUTHORS: Chalub, FACC ; Souza, MO;
SOURCE: Bulletin of Mathematical Biology, PUBLISHED: 2019
INDEXED IN: Scopus
2
TITLE: Invertibility Criteria in C*-algebras of Functional Operators with Shifts and PQC Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 91, ISSUE: 3, PUBLISHED: 2019
INDEXED IN: Scopus WOS
3
TITLE: On the existence of optimal and epsilon-optimal feedback controls for stochastic second grade fluids  Full Text
AUTHORS: Fernanda Cipriano ; Diogo Pereira;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 475, ISSUE: 2, PAGES: 1956-1977, PUBLISHED: 2019
INDEXED IN: Scopus WOS
4
TITLE: The Brown-Halmos theorem for a pair of abstract Hardy spaces  Full Text
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 472, ISSUE: 1, PAGES: 246-265, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
5
TITLE: When does the norm of a Fourier multiplier dominate its L infinity norm?
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 118, ISSUE: 4, PAGES: 901-941, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef